Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Divergence-free kernel methods for approximating the Stokes problem

Title data

Wendland, Holger:
Divergence-free kernel methods for approximating the Stokes problem.
In: SIAM Journal on Numerical Analysis. Vol. 47 (2009) Issue 4 . - pp. 3158-3179.
ISSN 1095-7170
DOI: https://doi.org/10.1137/080730299

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Partial differential equations; Fractional order Sobolev spaces; Convergence rates; Meshfree methods
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics III (Applied and Numerical Analysis)
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics III (Applied and Numerical Analysis) > Chair Mathematics III (Applied and Numerical Analysis) - Univ.-Prof. Dr. Holger Wendland
Faculties
Result of work at the UBT: No
DDC Subjects: 500 Science > 500 Natural sciences
500 Science > 510 Mathematics
Date Deposited: 29 May 2020 07:11
Last Modified: 19 Feb 2021 10:15
URI: https://eref.uni-bayreuth.de/id/eprint/55337